# SDR DALA2023100408187

- Difficulty date: October 3, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29705
- Aircraft time: 90,962 hours, 16,526 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1803 2L BOARDING DOOR WILL NOT ARM. CORRECTIVE ACTION: FOUND FOD IN AND AROUND GIFT BAR FLOOR ATTACHMENT . REMOVED FOD CHECK PE B767 AMM 52-73. DOOR ARM/DISARMS (4064370)
